There are many side effects of antidepressants, from excessive sweating, to dry mouth to libido death.
Everyone responds differently, to different doses of different medications. There is no one size fits all, all the time. But if your doctor has you on your prescription, then hopefully, it’s because they believe the cons of the side effects are a far lesser evil than the symptoms you are exhibiting.
Tell that to my dead libido!
I am a woman who has always had a healthy appetite for sex and more importantly, the elusive female orgasm (yes, please!). Imagine my frustration, upon the realization one day that it just was not going to happen for me! It didn’t happen the next day either, or the next, or the next…
Orgasm was not going to come for me.
Everything physical was the same as it has always been. My man’s performance and stamina has never been in question, in fact he’s the Type A – overachiever sort, you know. 😉
After a few weeks of consistent lack of orgasmic results, I began to suspect that my gal pal “Libida” was dying. The “perp” that was killing my her had to be the meds I was taking. Sadly, my doctor confirmed it.
This was the trade off?
I gave up the sensuous spasms of carnal delight for the ability to smile? What’s there to smile about without that! (Of course there are lots to be grateful for, this is merely an exaggeration to emphasize the grief of my loss.)
If I had never had an orgasm, I wouldn’t know what I was missing. But alas, the bliss of ignorance is not to be mine. I know exactly what I’m missing, and the multiple times that I’m missing it!
There was no way I was going to take this lying down! (Well, only if the situation was right. 😉 )
I deserve my God given entitlement of my share of erotic bliss!
So, being the adventurous sprite that I am, I packed my gear and went exploring to look for Libida in every sweet spot, using every method, and trying every trigger I could think of. Sometimes my man accompanied me.
Libida couldn’t be dead, I refuse to accept it.
Ahhhh… I knew Libida wasn’t dead. I felt it in my bones. Teeheehee. 🙂